zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Parameter-dependent H control for time-varying delay polytopic systems. (English) Zbl 1205.93134
Summary: This paper addresses the robust stabilization and H control problem for a class of linear polytopic systems with continuously distributed delays. The control objective is to design a robust H controller that satisfies some exponential stability constraints on the closed-loop poles. Using improved parameter-dependent Lyapunov Krasovskii functionals, new delay-dependent conditions for the robust H control are established in terms of linear matrix inequalities.
93D21Adaptive or robust stabilization
93B36H -control
93C41Control problems with incomplete information
[1]Zames, G.: Feedback and optimal sensitivity: Model reference transformations, multiplicative seminorms, and approximate inverses. IEEE Trans. Automat. Control 26, 301–320 (1981) · Zbl 0474.93025 · doi:10.1109/TAC.1981.1102603
[2]Francis, B.A.: A Course in H Control Theory. Springer, Berlin (1987)
[3]Petersen, I.R., Ugrinovskii, V.A., Savkin, A.V.: Robust Control Design Using H Methods. Springer, London (2000)
[4]Ravi, R., Nagpal, K.M., Khargonekar, P.P.: H control of linear time-varying systems: A state-space approach. SIAM J. Control Optim. 29, 1394–1413 (1991) · Zbl 0741.93017 · doi:10.1137/0329071
[5]Kolmanovskii, V.B., Shaikhet, L.E.: Control of Systems with Aftereffect. Translations of Mathematical Monographs, vol. 157. Am. Math. Soc., Providence (1996)
[6]Udwadia, F.E., von Bremen, H., Phohomsiri, P.: Time-delayed control design for active control of structures: Principles and applications. Struct. Control Health Monit. 14, 27–61 (2007) · doi:10.1002/stc.82
[7]Udwadia, F.E., Hosseini, M., Chen, Y.: Robust control of uncertain systems with time-varying delays in control input. In: Proc. of the American Control Conference, USA, pp. 3840–3845 (1997)
[8]Fridman, E., Shaked, U.: Delay-dependent stability and H control: constant and time-varying delays. Int. J. Control 76, 48–60 (2003) · Zbl 1023.93032 · doi:10.1080/0020717021000049151
[9]Kwon, O.M., Park, J.H.: Robust H filtering for uncertain time-delay systems: Matrix inequality approach. J. Optim. Theory Appl. 129, 309–324 (2006) · Zbl 1136.93043 · doi:10.1007/s10957-006-9064-1
[10]Phat, V.N., Nam, P.T.: Robust stabilization of linear systems with delayed state and control. J. Optim. Theory Appl. 140, 287–299 (2009) · Zbl 1159.93027 · doi:10.1007/s10957-008-9453-8
[11]Phat, V.N., Ha, Q.P.: H control and exponential stability for a class of nonlinear non-autonomous systems with time-varying delay. J. Optim. Theory Appl. 142, 603–618 (2009) · Zbl 1178.93047 · doi:10.1007/s10957-009-9512-9
[12]Gao, H., Meng, X., Chen, T.: A parameter-dependent approach to robust filtering for time-delay systems. IEEE Trans. Automat. Control 53, 2420–2425 (2008) · doi:10.1109/TAC.2008.2007544
[13]Zhang, J., Xia, Y., Shi, P.: Parameter-dependent robust H filtering for uncertain discrete-time systems. Automatica 45, 560–565 (2009) · Zbl 1158.93406 · doi:10.1016/j.automatica.2008.09.005
[14]Colaneri, P., Geromel, J.C.: Parameter dependent Lyapunov function for time-varying polytopic systems. In: Proc. Amer. Contr. Conf., Portland OR, pp. 604–608 (2005)
[15]Mori, T., Kokame, H.: A parameter-dependent Lyapunov function for a polytope of matrices. IEEE Trans. Automat. Control 45, 1516–1519 (2000) · Zbl 0988.93065 · doi:10.1109/9.871762
[16]Nam, P.T., Phat, V.N.: Robust exponential stability and stabilization of linear uncertain polytopic time-delay systems. J. Control Theory Appl. 6, 163–170 (2008) · doi:10.1007/s11768-008-6104-4
[17]Niculescu, S.L.: H memoryless control with stability constraint for time-delay systems: an LMI approach. IEEE Trans. Automat. Control 43, 739–743 (1998) · Zbl 0911.93031 · doi:10.1109/9.668850
[18]Mondié, S., Kharitonov, V.L.: Exponential estimates for retarded time-delay systems: An LMI approach. IEEE Trans. Automat. Control 50, 268–273 (2005) · doi:10.1109/TAC.2004.841916
[19]Boyd, S., Ghaoui, L.E., Feron, E., Balakrishnan, V.: Linear Matrix Inequalities in System and Control Theory. SIAM, Philadelphia (1994)
[20]Gu, K.: An integral inequality in the stability problem of time-delay systems. In: Proc. of the 39th IEEE Conf. on Decision and Control, Sydney, Australia, pp. 2805–2810 (2000)
[21]Gahinet, P., Nemirovskii, A., Laub, A.J., Chilali, M.: LMI Control Toolbox: For Use with Matlab. The Math Work, Inc, Natick (1995)